# SDR DALA2024080107705

- Difficulty date: February 1, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 98,950 hours, 25,777 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 DURING CRV FOUND EMERGENCY LIGHT BULLNOSE AT 19DEF AND 20DEF IN POOR CONDITION. CORRECTIVE ACTION: R&R BULLNOSE ASSY CHKS NML PER B757 AMM 33-51. (0181606)
